# SDR SWAA013282

- Difficulty date: December 7, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 62,563 hours, 51,710 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SVC DOOR CUTOUT AFT FRAME WEB CRACKED AT UPPER DOOR STOP FITTING.  REPAIRED FRAME PER SWARA.
